Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes tingling sensation in penis glans and anus post intercourse?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10107 Questions

default
Posted on Wed, 21 Sep 2016 in Urinary and Bladder Problems
Question: Hi,

It has been 30 days since my unprotected exposure.

On the second day i started getting that burning/sensitive/tingling sensation in penis and anus. No burning during urination, no discharge, no lesions or red spots anywhere till today. Just urge to pee is there when sensitivity happens.

Did test PCR RNA HIV, HBV & HCV post exposure 22 days and negative for all.

Also tested for all other bacterial STI and STD like herpes etc using PCR through blood and swab (from inside penis) and all came negative. but that was done 8.5 days post exposure.

So on Aug 6th i took zithromax. Then after that the doctor recommended i take the two Antibiotics (Cifixime & Nitrofurantoin) on Aug 20th twice daily.

The tingling penis glans are less sensitive than before and the overall burn and uncomfortable feeling has subsided but still not completely gone.

Some days i would think its completely gone but it would come back suddenly.

What would you recommend me doing at this stage?
doctor
Answered by Dr. P. T. Patil 49 minutes later
Brief Answer:
Take anti inflammatory medication Diclofenac along with Nitrofurantoin

Detailed Answer:
Hello
Thanks for query .
I have gone through our previous thread of discussion on your problem and will state that the symptoms that you have are due to mild residual inflammation of urethra which takes time to get cured completely .

In view of all the tests for texually transmitted diseases being negative you need not worry at all

Continue taking Nitrofurantoin twice daily and urine alkalizer Citralka thrice daily for few more (4-6) weeks .

I am sure this will work for you .

Hope I have answered your query ,please feel free to ask if you have more questions , I shall be happy to help you .
Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 5 hours later
Thanks Doctor,
I have finished the Nitrofurantoin and started the Anti inflammatory.
Also will keep taking the Alkalizer.

I will keep you posted about my condition.

thanks and best regards,
XXXX
doctor
Answered by Dr. P. T. Patil 2 hours later
Brief Answer:
Continue taking Nitrofurantoin for 3-4 more weeks

Detailed Answer:
Hello
Thanks for follow up ,
Continue taking Nitrofurantoin for 3 more weeks and Diclofenac twice daily for another one week.

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Tingling sensation

doctor1 MD

When I woke up this morning, my left eye was blood shot, as if a vessel had broken. I have no pain, but I do have a slight tingling sensation ....

doctor1 MD

For about 3-4 weeks I get a sharp pain in my left shin (beside the bone), mostly when I stand up after sitting. Sometimes the pain shoots up the...

doctor1 MD

I have been having tingling sensation on my right shoulder. Only about four-five times a day. This has been going on for five days. Only lasts for...

doctor1 MD

I have a dear friend whom woke up one morning with a blackened/ red eye lid. There was a slight swelling but no tingle sensation/ numbness. The...

doctor1 MD

Doctor, I am an 18 year old male, I recently came back from a week in Cuba, and about halfway during my stay I started getting minor mouth sores...